Alert archive / Maine / Small Craft Advisories in 2021

Small Craft Advisory 19, NWS Caribou, ME

February 24, 2021

NWS Caribou, ME issued this small craft advisory at Feb 24, 2021, 3:24 AM EST. It took effect at Feb 24, 2021, 10:00 PM EST. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Feb 24, 2021, 3:24 AM EST (08:24 UTC)
In effect from
Feb 24, 2021, 10:00 PM EST
Expired
Feb 26, 2021, 10:00 AM EST
In force
36 hr
Issued by
NWS Caribou, ME

The text

As transmitted.

869 
WHUS71 KCAR 240824
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
324 AM EST Wed Feb 24 2021

ANZ050-051-241630-
/O.CAN.KCAR.SC.Y.0018.000000T0000Z-210224T1200Z/
/O.UPG.KCAR.GL.A.0007.210225T0400Z-210226T0400Z/
/O.NEW.KCAR.GL.W.0010.210225T0300Z-210226T0300Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
324 AM EST Wed Feb 24 2021

...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST
THURSDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...West winds 15 to 25 kt with gusts up to 35 kt and seas 
  6 to 9 feet expected.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...From 10 PM this evening to 10 PM EST Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ052-241630-
/O.NEW.KCAR.SC.Y.0019.210225T0300Z-210226T0300Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
324 AM EST Wed Feb 24 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
10 PM EST THURSDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  3 to 6 feet expected.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...From 10 PM this evening to 10 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Sinko
10 follow-up statements
687 
WHUS71 KCAR 241128
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
628 AM EST Wed Feb 24 2021

ANZ050-051-242130-
/O.CON.KCAR.GL.W.0010.210225T0300Z-210226T0300Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
628 AM EST Wed Feb 24 2021

...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
10 PM EST THURSDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 35 kt and seas 
  6 to 9 feet expected.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...From 10 PM this evening to 10 PM EST Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ052-242130-
/O.CON.KCAR.SC.Y.0019.210225T0300Z-210226T0300Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
628 AM EST Wed Feb 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 10 PM EST THURSDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  3 to 6 feet expected.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...From 10 PM this evening to 10 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Sinko
147 
WHUS71 KCAR 242120
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
420 PM EST Wed Feb 24 2021

ANZ050-051-250530-
/O.CON.KCAR.GL.W.0010.210225T0300Z-210226T0300Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
420 PM EST Wed Feb 24 2021

...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
10 PM EST THURSDAY...

* WHAT...West winds 20 to 30 kt with gusts up to 40 kt and seas 
  6 to 9 feet expected.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...From 10 PM this evening to 10 PM EST Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ052-250530-
/O.CON.KCAR.SC.Y.0019.210225T0300Z-210226T0300Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
420 PM EST Wed Feb 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 10 PM EST THURSDAY...

* WHAT...West winds 15 to 25 kt with a few gusts up to 35 kt and 
  seas 3 to 6 feet expected.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...From 10 PM this evening to 10 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
139 
WHUS71 KCAR 250300
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
1000 PM EST Wed Feb 24 2021

ANZ050-051-251100-
/O.CON.KCAR.GL.W.0010.000000T0000Z-210226T0300Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
1000 PM EST Wed Feb 24 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THURSDAY...

* WHAT...West winds 25 to 35 kt with gusts up to 40 kt and seas 6
  to 9 feet expected.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...From 10 PM this evening to 10 PM EST Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ052-251100-
/O.CON.KCAR.SC.Y.0019.000000T0000Z-210226T0300Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
1000 PM EST Wed Feb 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
THURSDAY...

* WHAT...West winds 20 to 25 kt with a few gusts up to 35 kt and 
  seas 3 to 6 feet expected.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...From 10 PM this evening to 10 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
919 
WHUS71 KCAR 250804
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
304 AM EST Thu Feb 25 2021

ANZ050-051-252215-
/O.CON.KCAR.GL.W.0010.000000T0000Z-210226T0300Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
304 AM EST Thu Feb 25 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WHAT...West winds 20 to 30 kt with gusts up to 40 kt and seas 
  6 to 9 feet.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ052-252215-
/O.CON.KCAR.SC.Y.0019.000000T0000Z-210226T0300Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
304 AM EST Thu Feb 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WHAT...West winds 15 to 25 kt with a few gusts up to 35 kt and 
  seas 3 to 6 feet.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Sinko
916 
WHUS71 KCAR 251650
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
1150 AM EST Thu Feb 25 2021

ANZ050-051-260100-
/O.CON.KCAR.GL.W.0010.000000T0000Z-210226T0300Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
1150 AM EST Thu Feb 25 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and 
  seas 6 to 9 feet.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ052-260100-
/O.EXT.KCAR.SC.Y.0019.000000T0000Z-210226T1500Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
1150 AM EST Thu Feb 25 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST FRIDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 3 to 5 feet.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...Until 10 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
123 
WHUS71 KCAR 251934
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
234 PM EST Thu Feb 25 2021

ANZ050-051-260300-
/O.CON.KCAR.GL.W.0010.000000T0000Z-210226T0300Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
234 PM EST Thu Feb 25 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 45 kt and 
  seas 5 to 8 feet.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ052-260345-
/O.CON.KCAR.SC.Y.0019.000000T0000Z-210226T1500Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
234 PM EST Thu Feb 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
FRIDAY...

* WHAT...Northwest winds 15 to 25 kt with a few gusts up to 35 
  kt.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...Until 10 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
981 
WHUS71 KCAR 260308
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
1008 PM EST Thu Feb 25 2021

ANZ050-051-261115-
/O.EXP.KCAR.GL.W.0010.000000T0000Z-210226T0300Z/
/O.EXA.KCAR.SC.Y.0019.000000T0000Z-210226T1500Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
1008 PM EST Thu Feb 25 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST FRIDAY...
...GALE WARNING HAS EXPIRED...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and
  seas 4 to 6 feet.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 10 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ052-261115-
/O.CON.KCAR.SC.Y.0019.000000T0000Z-210226T1500Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
1008 PM EST Thu Feb 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
FRIDAY...

* WHAT...Northwest winds 15 to 25 kt with a few gusts up to 35 
  kt. 

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...Until 10 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
700 
WHUS71 KCAR 260831
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
331 AM EST Fri Feb 26 2021

ANZ050>052-261500-
/O.CON.KCAR.SC.Y.0019.000000T0000Z-210226T1500Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
331 AM EST Fri Feb 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 3 to 5 feet.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME, Coastal Waters from Eastport, ME to Schoodic 
  Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME 
  to Stonington, ME out 25 NM.

* WHEN...Until 10 AM EST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Sinko
315 
WHUS71 KCAR 261134
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
634 AM EST Fri Feb 26 2021

ANZ052-261245-
/O.CAN.KCAR.SC.Y.0019.000000T0000Z-210226T1500Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
634 AM EST Fri Feb 26 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

ANZ050-051-261500-
/O.CON.KCAR.SC.Y.0019.000000T0000Z-210226T1500Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
634 AM EST Fri Feb 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  seas 3 to 5 feet.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 10 AM EST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Sinko
958 
WHUS71 KCAR 261438
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
938 AM EST Fri Feb 26 2021

ANZ050-051-261545-
/O.EXP.KCAR.SC.Y.0019.000000T0000Z-210226T1500Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
938 AM EST Fri Feb 26 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING...

Winds will continue to diminish to 10 to 20 kt this morning. A 
few gusts to 25 kt will be possible through late morning.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Feb 24, 12:31 AM EST, 2 hours 53 minutes earlier.

Area forecast discussion, Feb 24, 12:31 AM EST, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1231 AM EST Wed Feb 24 2021

.SYNOPSIS...
A disturbance will cross the region tonight. Low pressure will
approach Wednesday afternoon and cross the area Wednesday night.
High pressure will build in from the west on Thursday and crest
over the area Friday. High pressure will move east of the
region on Saturday. Low pressure will cross the region later
Saturday into Sunday.

&&

.NEAR TERM /THROUGH TODAY/...
12:31AM UPDATE... No major changes to the forecast. CBW & GYX
radar data shows weak echoes stretching from the St. John Valley
to North Woods to Midcoast region associated with shortwave
trough passing through. Most of this is Virga due to dry air at
the surface evident in the 00Z RAOB from CAR. The air across
southern Maine is significantly drier which is shown nicely on
the GYX 00Z RAOB. Opted to keep the isolated to scattered snow
showers for the next few hours across all of the FA. Best shot
at light precip will be across the north where light precip has
occurred this evening. Otherwise just adjusted temperature
trends based on latest observations. Much warmer night tonight
with upper 20s to low 30s areawide.

PoPs were extended southwards through interior Downeast for a
couple more hours based on radar and satellite trends, but with
dry air already pulling into southern Maine, these showers will
be short lived. Otherwise, previous forecast remains on track
with only small adjustments made to temperatures based on
current observations.

Previous Discussion...
For Wednesday...That disturbance will be moving out of the
region during the morning hrs and then flat ridge aloft moves in
by late mrng allowing for some clearing and sunshine. This in
turn will allow for moderating temps w/another day of above
normal readings. As a matter of fact, temps could be 2 to 4 degs
warmer than they were today. Clouds are expected to increase
back into the area later in the day as yet another system apchs
from the sw. The NAM and GFS show precip moving into the wrn
areas by later in the afternoon, which looks to be mainly in the
form of snow. Boosted the pops a bit to account for the earlier
arrival of precip.

&&

.SHORT TERM /TONIGHT THROUGH FRIDAY/...
A small low will approach from the west Wednesday evening spreading
light snow across the area. The low is expected to track across the
northern part of our region. This will be a fast moving low with
most of the lift concentrated over the far northern part of our area
where 2 to 3 inches of snow is likely. An occlusion sliding across
the southern part of our area, south of the low, may bring some snow
showers, and possibly rain showers Downeast, Wednesday evening
before a dry intrusion surges in late in the evening ending
precipitation Downeast. The low will quickly slide east into the
Maritimes early Thursday morning pulling a cold front south across
the area behind it. High pressure will build in from the Great Lakes
Thursday as the low departs. A gusty northwest wind, deep mixing and
strong cold advection Thursday will likely produce some significant
areas of blowing and drifting Thursday across the north where some
fluffy dendritic snow will be available for blowing around. This
will be followed by a cold and dry night Thursday night. A light
gradient will continue but some of the deeper valleys over the north
may decouple with lows below zero. High pressure cresting just to
our south will bring a sunny day with light winds on Friday.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
High pressure will slide east of the area Friday night into
Saturday. This will bring a clear to partly cloudy night Friday
night. A fast moving but rather weak trough will approach on
Saturday bringing increasing clouds. Low pressure will then track to
our northwest Saturday night dragging an occlusion across our area.
This may bring some snow showers, changing over to rain showers as
the occlusion pulls warmer air north over the region. Sunday will
turn out cloudy to partly sunny, breezy and mild as the low slides
across to our north. A strong cold front will approach Sunday night
and push into the area late Monday possibly with some snow showers
or isolated snow squalls out ahead of it. A surge of much colder air
will then follow for Tuesday.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
Updated for 06Z TAFs

NEAR TERM: MVFR conditions will develop across the north and
mountains in the next hour or so, then persist into Wednesday
morning. Isolated/scattered snow showers for the next several
hours. VFR conditions across the north and mountains Wednesday
afternoon. Generally VFR Downeast through Wednesday afternoon. A
slight chance of snow showers into BGR this early morning
hours. Light winds overnight. Southwest/west winds 10 to 15
knots with gusts up to 20 knots Wednesday.

SHORT TERM:
Wednesday night: IFR, possibly becoming MVFR Downeast late. NE winds
across the north and gusty SW winds Downeast.

Thursday: MVFR north. VFR Downeast. Strong gusty NW winds.

Thursday night: MVFR to VFR north. VFR Downeast. NW winds.

Friday: VFR. Light NW winds.

Friday night: VFR. W to SW winds.

Saturday: VFR becoming MVFR. S winds.

Saturday night: IFR. S winds.

Sunday: IFR north. IFR to MVFR Downeast. SW winds.

&&

.MARINE...
NEAR TERM: No changes. A Small Craft Advisory remains in effect
through 7 AM for much of the waters, with the exception of the
intracoastal waters, due to seas. Wind gusts could then approach
small craft advisory levels Wednesday. A slight chance of
rain/snow into the early morning hours.

SHORT TERM: A Gale Watch is up for Wednesday night through
Thursday evening with gusty W to NW winds possibly approaching
gale on the offshore waters. Winds should be below SCA Friday
into Friday night as high pressure slides to our south. A SCA
may be needed Saturday into Saturday night for south winds. The
winds should then drop below SCA on Sunday.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...None.
MARINE...Gale Watch from this evening through Thursday evening for
     ANZ050-051.
     Small Craft Advisory until 7 AM EST this morning for ANZ050-
     051.

&&

Near Term...Sinko
Short Term...Bloomer
Long Term...Bloomer
Aviation...Sinko/Bloomer
Marine...Sinko/Bloomer
Hazardous weather outlook, Feb 23, 4:26 PM EST, 10 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
426 PM EST Tue Feb 23 2021

MEZ001>006-010-011-015>017-029>032-242130-
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-Central Penobscot-Southern Penobscot-
Interior Hancock-Central Washington-Coastal Hancock-
Coastal Washington-Southern Piscataquis-Northern Washington-
426 PM EST Tue Feb 23 2021

This Hazardous Weather Outlook is for Central Highlands Maine,
Coastal DownEast Maine, Far Eastern Maine, Far Northern Maine,
Interior DownEast Maine, North Woods Maine and Penobscot Valley
Maine.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ050-051-242130-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
426 PM EST Tue Feb 23 2021

...GALE WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY
EVENING...

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ052-242130-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
426 PM EST Tue Feb 23 2021

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 3:24 AM ESTGale WarningCAR43 hr
Feb 24, 3:37 AM ESTWinter Weather AdvisoryCARPiscataquis, Somerset12 hr
Feb 24, 3:19 PM ESTWinter Storm WarningCARPiscataquis, Somerset16 hr
Feb 24, 3:28 PM ESTWinter Weather AdvisoryCARAroostook, Penobscot15 hr

Nearby

Small Craft Advisories in Maine, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.